Hi, sorta new to this site, but I've been in the fibro and chronic pain sites

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Hopegirl
Veteran Member


Date Joined May 2008
Total Posts : 704
   Posted 6/7/2010 10:04 AM (GMT -7)   
Hello,
 
My name is Monica, I have fibro and pretty bad pain with it. The pain is finally managed pretty well now by my doctor. I also take Prestique for anxiety, and some slight depression issues. I take 50 mgs. I started taking it at night, skipped a few days when I ran out, started going thru withdrawl, and finally got my script back and started taking it again. At first I was taking it in the am and I just didn't like it. So now I am back to taking it at night. But my problem is, it feels like its not working. I'm getting anxiety and panicy a lot more often, and I have heart palpitations like crazy. I wonder if I should talk to my doctor the next time I go about an increase in the meds?? I wanted to stay with something that has low uhm side effects dealing with my husband and marraige. (saying it gental due to the fact that kids may be in here)
 
 
Hopegirl... 
 
Taking it one day at a time.... 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/7/2010 1:43 PM (GMT -7)   
Hi there i would suggesst you ask your doc about increasing it slightly and trying from there
if your hving issues on the homefront your bound to hv more anxiety than normal imho
n especially in the personal area of life..keeping it gentle too

or if you were okay or even a tad better taking med in morning go bk to that...

are you on any meds that could be interacting with this med...for fibro
hoping your hving a better day
i hv fibro n the pain can be unbearable most time
i dont tk anything now other than my med for fibro..lyrica and my a/p meds
keep posting here to get some of this off yr mind as we r here to listen n help if possible
tk care
lyn

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/7/2010 2:37 PM (GMT -7)   
Hi there hopegirl,


I am sorry to hear that you are having problems with your anxiety. Regarding the medication, be aware that you cannot expect the medications will "work" again if you stop taking them, then start again according to some theories that I have read. I am not sure this would be true for only missing a few days.



Please do check in with your Dr. if you don't feel like the medicaiton is working as there are many other ADs to choose from.



Kindly,



Kitt
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:04 PM (GMT -7)
There are a total of 2,734,516 posts in 301,219 threads.
View Active Threads


Who's Online
This forum has 151336 registered members. Please welcome our newest member, depressionexam.
243 Guest(s), 10 Registered Member(s) are currently online.  Details
Tnmproject, 0311, depressionexam, robby vieira, gitane44, ChrisB85, Purgatory, ShinytopPC, Stetsonva, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer